Doctor insights on:
Can Synthroid Cause Paranoia In Older People
Yes: Sure, if it is too much. Have your doctor measure serum T4 and tsh, and adjust the dose. ...Read more
I took 7.5 mg 7500mcg Synthroid (thyroxine) 4 days ago. Is that enough to cause overdose symptoms?
Yes: That's a huge dose. Please see your doctor. ...Read more
I am 43 years old. I have been taking synthroid (thyroxine) for years. But my levels have never been this high. My levels are 14.3, what do I do next?
Expect a dose change: The solution is as simple as you might expect. Your treating doctor will increase your Synthroid (thyroxine) dose and recheck your TSH every 6wks or so until the level normalizes. Sometimes ones needed dose simply and unavoidably creeps up over time, but if there's suspicion of a specific cause your doctor may order imaging of the thyroid or other tests to investigate the reason for the change. ...Read more
Osteoporosis: It is very unlikely particularly if you are taking the dose your doctor prescribed and you have follow up labs. ...Read more
When overused: Yes. Taken in excess (or, much less commonly at a dose that's just too high for you) synthroid (thyroxine) can cause abnormal rhythms, particularly in the top chamber. These can manifest as palpitations, rapid heart rate, or even near-fainting symptoms. Lab tests can evaluate whether you have too much synthroid (thyroxine). ...Read more
I think i may have taken too many synthroid...How do I know if I should get medical attention? My regular dose is 100mcg...Im 31 years old...I was switching back and forth between day and night shifts...And i think I am confusing my days and nights...I ju
No. : No. You should be ok. Side effects of too much thyroid include: rapid heartrate, chest pain, fatigue, sweating. It should be temporary. You really need to make sure that you don't do this again. I suggest using a 7 day pill box to help remind you whether you took the medicine already or not. Best wishes. ...Read more
- Talk to a doctor live online for free
- Can synthroid cause constipation?
- Can synthroid cause dizziness?
- Can synthroid cause hepatitis?
- Ask a doctor a question free online
- Paranoia in elderly people
- Paranoia old age
- Can taking synthroid cause weight loss?
- Can too much synthroid cause weight gain?
- Talk to a psychologist online for free